# SDR 96ZZZX5105

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2199Z
- Make and model: Piper PA-44-180
- Aircraft serial: 447995297
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 86398803
- Condition: Cracked
- Location: Rt Aileron Le
- Part time: 5,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION (100 HOUR), EXCESSIVE LATERIAL PLAY WAS DISCOVERED AT RT AILERON TO THE POINT OF CONTACTING WING TIP.  FURTHER INVESIGATION FOUND ALL 3 LEADING EDGE RIBS WHICH SUPPORT THE HINGES CRACKED.  THESE RIBS ARE DIFFICULT TO INSPECT DUE TO THE LEADING EDGE SKIN COVERING THE AREA AND NO INSPECTION PANELS ARE AVAILABLE.  ALL 5,100 HOURS IN SERVICE WERE FLIGHT TRAINING.
